Congenital malformation associated with intrauterine contraceptive device.
Аннотация
Two infants with fibular aplasia and related limb-reduction defects were born to mothers who were using copper-containing intrauterine contraceptive devices. The possibility of a casual association is consistent with the known hazards of intrauterine devices and cannot be excluded on the available experimental evidence. More information is urgently needed, and searches, including radiography of placenta and pelvis, should be made for such devices in mothers who have used them in the past and who give birth to malformed infants.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.